Advanced Search
MyIDEAS: Login to save this paper or follow this series

Values of Nondifferentiable Vector Measure Games

Contents:

Author Info

  • Omer Edhan

Abstract

We introduce ideas and methods from distribution theory into value theory. This novel approach enables us to construct new diagonal formulas for the Mertens value and the Neyman value on a large space of non-differentiable games. This in turn enables us to give an affirmative answer to the question, first posed by Neyman, whether the Mertens value and the Neyman value coincide “modulo Banach limits”? The solution is an intermediate result towards a characterization of values of norm 1 of vector measure games with bounded variation.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://ratio.huji.ac.il/sites/default/files/publications/dp602.pdf
Download Restriction: no

Bibliographic Info

Paper provided by The Center for the Study of Rationality, Hebrew University, Jerusalem in its series Discussion Paper Series with number dp602.

as in new window
Length: 27 pages
Date of creation: Mar 2012
Date of revision:
Handle: RePEc:huj:dispap:dp602

Contact details of provider:
Postal: Feldman Building - Givat Ram - 91904 Jerusalem
Phone: +972-2-6584135
Fax: +972-2-6513681
Email:
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC

Related research

Keywords:

Other versions of this item:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Mertens, J F, 1988. "The Shapley Value in the Non Differentiable Case," International Journal of Game Theory, Springer, vol. 17(1), pages 1-65.
  2. Abraham Neyman & Rann Smorodinsky, 2003. "Asymptotic Values of Vector Measure Games," Discussion Paper Series dp344, The Center for the Study of Rationality, Hebrew University, Jerusalem.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp602. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.